# SDR CALA2011092200620

- Difficulty date: September 22, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 39,325 hours, 13,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 2073771007ATS
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON WALL AT DOOR 2L FELL OFF SECURED EXIT SIGN.
